# SDR CALA2010010500007

- Difficulty date: January 5, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 25,775 hours, 10,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 18224
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE PATH LIGHTING ROWS 17 THRU 21 IS INOPERATIVE.  REMOVED AND REPLACED CHARGER M1670 AND OPS CHECKED REF AMM 33-51-06.  STATION 727+13.
